MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number M00561821
Medical Device Problem Codes Retraction Problem (1536); Failure to Cut (2587); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop failure to cut.
 
Event or Problem Description
It was reported to boston scientific that a rotatable snare was used during a procedure on (b)(6) 2025.During the procedure, the loop retraction failed, and the loop was only partially retracted.The facility normally uses a rotatable snare, but during polypectomy with energization, the sharpness was poor, and the removal could not be completed.Upon checking the device, it was found that the loop could not be completely retracted.The procedure was completed using another rotatable snare.There were no further patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4: the complainant was unable to provide the lot number of the suspect device.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a050702 captures the reportable event of loop failure to cut.Block h11: investigation results- visual analysis of the returned device revealed no visible damage.The reported event of "loop retraction problem" and "loop failure to cut" could not be confirmed, as the device extended and retracted properly during functional testing, and electrical continuity tests were within specification.The risk review confirmed that the event of "loop failure to cut" is defined in the risk documentation and appropriately documented in the product risk review (prr), with the event type accounted for during product risk analysis to support the product's acceptable risk-benefit profile.Based on all available information, the overall conclusion is "no problem detected," as the device functioned as intended and no defect or abnormality was identified that could have contributed to the reported event.No further escalation is required.
 
Event or Problem Description

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21927289
Report Number3005099803-2025-01818
Device Sequence Number8796153
Product Code FDI
UDI-Device Identifier08714729283980
UDI-Public(01)08714729283980
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561821
Device Catalogue Number6182
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown